Nevada, 2008

Flash Flood and Hail in Nevada, July 21, 2008

July 21, 2008 · NWS REV · 18 events in 3 counties and zones

Strong supercell thunderstorms produced tornadoes, large hail, and heavy rainfall across western Nevada.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$21,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS REV wrote it up.

Strong supercell thunderstorms produced tornadoes, large hail, and heavy rainfall across western Nevada.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before the first event at Jul 21, 1:07 PM PST, 53 minutes earlier.

Area forecast discussion, Jul 21, 1:07 PM PST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
207 PM PDT MON JUL 21 2008

.SHORT TERM...
TSTMS ARE INCREASING IN NUMBER AND POTENTIAL FOR LOCALLY HEAVY
RAINFALL WILL CONTINUE SO FLASH FLOOD WATCH WILL REMAIN
INTACT...WITH A COUPLE OF ADJUSTMENTS TO SHORTEN THE VALID TIME TO
8 PM IN MONO COUNTY AND EXTEND THE THREAT TO 5 AM FOR THE W-CNTRL
NV BASIN. MODEL GUIDANCE IS NOW IN GOOD AGREEMENT THRU TUESDAY AND
IMPROVED QPF FIELDS IN THE 18Z NAM...WHICH RECEIVED DATA FROM OUR
18Z SPECIAL SOUNDING...IS IN LINE WITH CURRENT FORECAST. FIRST
AREA OF ORGANIZED CONVECTION FROM MINERAL-LYON-DOUGLAS COUNTIES
THIS AFTERNOON WILL SPREAD NORTHEAST ACROSS W-CNTRL NV THIS
EVENING...WITH SECOND AREA OF STORMS DEVELOPING LATER TONIGHT
OVER NERN LASSEN AND NWRN NV LATER TONIGHT IN REGION OF ENHANCED
DYNAMICS AND DEFORMATION ZONE AHEAD OF UPPER LOW TRACKING ACROSS
NRN CA.

A FEW LINGERING TSTMS IN FAR NWRN NV-SURPRISE VALLEY SHOULD END
BY MID MORNING TUESDAY AS THE DYNAMICS AND MOISTURE RAPIDLY LIFT
NORTH OF THE OREGON BORDER. VERY DRY AND STABLE AIR MASS WILL
SPREAD ACROSS REGION ON TUESDAY AND END ANY FURTHER THREAT OF
THUNDERSTORMS. MAX TEMPS WILL REMAIN SLIGHTLY BELOW NORMAL IN THE
MARGINALLY COOLER AIR MASS BEHIND THE PASSAGE OF THE EJECTING UPPER
LOW.

FOR WED-THURS...DRY CONDITIONS WILL PREVAIL WITH A WARMING TREND
TO UPPER 90S AND LOWER 100S IN THE WRN NV VALLEYS BY THURSDAY.
SOME HIGH LEVEL MOISTURE SHEARING OFF FROM HURRICANE FAUSTO COULD
BRING AREAS OF CIRRUS OVER PARTS OF THE REGION ON WEDNESDAY...AND
SOME CUMULUS BUILDUPS ARE PROBABLE BY THURSDAY IN THE MINERAL-MONO
CONVERGENCE ZONE BUT WARM AIR ALOFT AND LACK OF SIGNIFICANT
LIFTING MECHANISM WILL INHIBIT TSTM FORMATION BOTH DAYS. MJD

.LONG TERM...FRIDAY THROUGH MONDAY...
DURING THE LONG TERM HIGH PRESSURE WILL REMAIN OVER THE SRN CONUS
WITH AN ACTIVE PATTERN ACROSS THE NRN TIER.  ON FRIDAY THE RIDGE IS
PROGGED TO EXTEND FROM THE SRN PLAINS NORTHWARD INTO ALBERTA AND
SASKATCHEWAN.  THIS AMPLIFICATION WILL BE ASSOCIATED WITH A SHARP
TROUGH AND BAROCLINIC ZONE MOVING ONTO THE BRITISH COLUMBIA COAST.
THIS SET UP WILL ALLOW FOR A WARM FLOW INTO THE WRN GREAT BASIN.
MONSOONAL MOISTURE SHOULD MAINLY BE CONFINED TO SRN NEVADA.  HOWEVER
...SFC HEATING WILL HELP TO INCREASE LLVL INSTABILITY...AND THIS
WILL CREATE CONDITIONS FAVORABLE FOR ISOLD TSTMS OVER THE FAR SRN
ZONES.

THE GFS AND ECMWF SHOW THE SRN RIDGE BUILDING WEST INTO THE SWRN
CONUS ON SATURDAY.  THIS SHOULD VEER THE SYNOPTIC FLOW TO A MORE WLY
DIRECTION.  THIS PATTERN WOULD KEEP MOST OF THE LLVL MOISTURE TO OUR
EAST.  THIS PATTERN IS ALSO PROGGED TO REMAIN FAIRLY STATIONARY
THROUGH MONDAY AS THE PROGRESSIVE ZONAL PATTERN SHOULD REMAIN WELL
TO OUR NORTH.  WITH THE STRONG SFC HEATING EXPECTED THE GFS HAS
NEGATIVE LIFTED INDEX VALUES ACROSS MONO AND MINERAL COUNTIES EACH
AFTN AND EVENING FRIDAY THROUGH MONDAY.  AS A RESULT WILL CONTINUE
WITH A SLIGHT CHANCE OF AFTN AND EVENING TSTMS OVER SRN MONO AND
MINERAL COUNTIES EACH DAY.  TEMPERATURES WILL CONTINUE TO BE
SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD.  OHARA

&&

.AVIATION...
TSTMS CAN BE EXPECTED ACROSS THE REGION THIS AFTN AND THIS EVENING.
THE BEST CHANCE OF TSTMS WILL BE FROM 21Z TO 04Z.  THE AIR MASS IS
QUITE MOIST WITH DEW POINTS IN THE 50S ACROSS WRN NEVADA.  HEAVY
RAINFALL AND WIND GUSTS TO 40 KTS ARE POSSIBLE WITH THE STRONGER
STORMS.  THE GENERAL FLOW PATTERN OF THE TSTMS WILL BE FROM THE
SOUTH TO THE NORTH...FROM AROUND 180 TO 200 DEG.  DRY AIR WILL
ADVECT INTO THE REGION AFTER 06Z AS THE UPR TROUGH MOVES EAST.
OHARA

&&

.FIRE WEATHER...
HIGH PRESSURE OVER THE FOUR CORNERS WILL CONTINUE TO BRING UP
MOISTURE INTO THE WESTERN GREAT BASIN AND NORTHEASTERN SIERRA THIS
AFTERNOON AND EVENING. THE APPROACHING LOW PRESSURE SYSTEM WILL MOVE
INTO NORTHERN CALIFORNIA TONIGHT WILL HELP TO ORGANIZE THUNDERSTORMS
WITH SOME EXPECTED TO BECOME SEVERE...WITH DOWNBURST WINDS UP TO
60 MPH AND SMALL HAIL.

STORMS IN NORTHEASTERN CALIFORNIA...CLOSER TO THE UPPER LOW... HAVE
ALREADY SHOWN TO HAVE STORM SPEEDS OF NEAR 30 MPH...WHILE STORMS IN
CENTRAL AND WESTERN NEVADA HAVE SLOWER SPEEDS AROUND 25 MPH. THESE
SPEEDS ARE ALSO EXPECTED TO INCREASE AS THE LOW MOVES IN LATER THIS
EVENING. WITH ABUNDANT MOISTURE IN THE REGION TODAY...INCLUDING A
SPECIAL SOUNDING TAKEN AT 18Z THAT SHOWED 0.80 INCH OF PRECIPITABLE
WATER OVER RENO. MOST OF THE STORMS THAT WE SEE THROUGH TONIGHT WILL
HAVE WETTING RAINS...BUT THERE REMAINS A THREAT OF ISOLATED DRY
LIGHTNING AND A FEW NEW FIRE STARTS OUTSIDE OF THE STORM CORES.

DRY AIR WILL MOVE IN QUICKLY BEHIND THE LOW AS IT MOVES TO THE EAST.
THIS WILL WORK TO STABILIZE THE AREA...WITH A SLIGHT POSSIBILITY OF
A LINGERING STORM TUESDAY MORNING IN THE FAR NORTH NEAR THE OREGON
BORDER. HOON

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NVZ004-005.

     FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NVZ001-003.

CA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ070-071.

     FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR CAZ073.

&&

HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jul 21, 5:11 AM PST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
611 AM PDT MON JUL 21 2008

CAZ070>073-NVZ001>005-220000-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
611 AM PDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT...
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS
WESTERN NEVADA AND NORTHEASTERN CALIFORNIA. UPPER LEVEL SYSTEM
WILL MOVE ACROSS THE AREA PROVIDING THE FOCUS FOR THUNDERSTORM
DEVELOPMENT. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL AND
THE POTENTIAL FOR FLASH FLOODING DUE TO ABUNDANT MOISTURE AND
TRAINING OF THUNDERSTORMS. SMALL HAIL AND STRONG WIND GUSTS...AS
WELL AS FREQUENT LIGHTNING...CAN ALSO BE EXPECTED WITH ANY THUNDERSTORMS
THAT DEVELOP. AREAS EAST OF HIGHWAY 395 WILL SEE THE BEST CHANCES
FOR THUNDERSTORM ACTIVITY.

THUNDERSTORMS ARE FORECAST TO MOVE NORTHWARD BY TONIGHT IMPACTING
AREAS NORTH OF INTERSTATE 80. LOCALLY HEAVY RAINFALL AS WELL AS
STRONG WIND GUSTS...AND FREQUENT LIGHTNING WILL CONTINUE WITH
THUNDERSTORMS DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED THUNDERSTORM ACTIVITY IS FORECAST IN THE FAVORED
CONVERGENCE ZONE IN MONO AND MINERAL COUNTIES TUESDAY THROUGH
FRIDAY. PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL AND SMALL
HAIL. SATURDAY MAY SEE INCREASED CHANCES FOR THUNDERSTORMS ACROSS
SOUTHERN AND EASTERN NEVADA.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER...INCLUDING HEAVY RAINFALL...STRONG THUNDERSTORM OUTFLOW
WINDS...HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
IN RENO.

SKYWARN ACTIVATION MAY BE REQUIRED FOR THIS AFTERNOON AND EVENING
FOR POTENTIAL STRONG THUNDERSTORMS.

MOZLEY

HTTP://WEATHER.GOV/RENO

In the hours before

Special weather statement, Jul 21, 12:22 PM PST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
122 PM PDT MON JUL 21 2008

NVZ004-212045-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
122 PM PDT MON JUL 21 2008

...STRONG THUNDERSTORM HEADING TOWARD I-80 AT IMLAY...

AT 116 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR IMLAY...OR 33 MILES SOUTHWEST OF
WINNEMUCCA...AND MOVING NORTH AT 15 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR IMLAY BY 130 PM PDT.
  NEAR MILL CITY BY 135 PM PDT.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

CS
Local storm report, Jul 21, 12:43 PM PST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
143 PM PDT MON JUL 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HEAVY RAIN       NW IMLAY                40.66N 118.15W
07/21/2008  U0.00 INCH       PERSHING           NV   TRAINED SPOTTER

            HEAVY RAIN WITH STRONG WINDS CURRENTLY BEING REPORTED.

&&

SMCGUIRE
Special weather statement, Jul 21, 12:46 PM PST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
146 PM PDT MON JUL 21 2008

NVZ001-003-212115-
GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON
COUNTIES-
146 PM PDT MON JUL 21 2008

AT 143 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHERN DOUGLAS AND LYON
COUNTIES. THE STRONGEST OF THESE STORMS IS TWENTY MILES SOUTH OF
YERRINGTON MOVING NORTHEAST AT 15 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF UP TO ONE
INCH PER HOUR WILL REDUCE VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 40 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

RM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 hail, 5 funnel cloud, 4 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Funnel Cloud, Churchill

When
July 21, 2:00 PM PST to 2:30 PM PST
Where
Churchill County, 4.37 mi NE of (Nfl)nas Fallon
Reported by
Trained Spotter
Coordinates
39.380, -118.670

A trained weather spotter located 4 miles southeast of Fallon reported the occurrence of numerous funnel clouds.

Hail, Churchill

When
July 21, 2:35 PM PST
Where
Churchill County, 16.16 mi SW of La Hontan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.279, -119.246

A trained weather spotter reported 3/4 inch hail on U.S. Highway 95 between Yerington and Silver Springs.

Hail, Churchill

When
July 21, 2:45 PM PST
Where
Churchill County, 3.27 mi ESE of La Hontan
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.460, -119.010

A trained weather spotter reported nickel-sized hail.

Thunderstorm Wind, Churchill

When
July 21, 2:47 PM PST
Where
Churchill County, 3.27 mi ESE of La Hontan
Measured
58 kt (67 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.460, -119.010

A trained weather spotter located 3 miles east of Lahontan Reservoir reported a 58-knot (67-mph) wind gust.

Hail, Lyon

When
July 21, 2:49 PM PST
Where
Lyon County, Silver Spgs
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.420, -119.220

A trained weather spotter located in Silver Springs reported one-and-a-quarter-inch-diameter hail.

Thunderstorm Wind, Lyon

When
July 21, 2:49 PM PST
Where
Lyon County, Silver Spgs
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.420, -119.220

A trained weather spotter in Silver Springs estimated wind gusts of up to 70 knots (80 mph).

Funnel Cloud, Churchill

When
July 21, 2:54 PM PST
Where
Churchill County, 0.69 mi S of La Hontan
Reported by
Trained Spotter
Coordinates
39.460, -119.070

A trained weather spotter reported a wall cloud and a funnel cloud over Lahontan Reservoir.

Funnel Cloud, Churchill

When
July 21, 3:00 PM PST to 3:05 PM PST
Where
Churchill County, 3.81 mi W of Fallon to 3.79 mi W of Fallon
Reported by
Trained Spotter
Coordinates
39.464, -118.851

A trained weather spotter reported a funnel cloud just west of Fallon.

Thunderstorm Wind, Churchill

When
July 21, 3:15 PM PST
Where
Churchill County, 0.53 mi W of Fallon
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.470, -118.790

A trained weather spotter located 1 mile southwest of Fallon estimated wind gusts of 52 knots (60 mph). Power outages were reported along with areas of blowing dust.

Funnel Cloud, Churchill

When
July 21, 3:25 PM PST to 3:32 PM PST
Where
Churchill County, 1.74 mi WNW of Fallon Arpt to 3.81 mi NNW of Fallon Arpt
Reported by
Trained Spotter
Coordinates
39.510, -118.780

A trained weather spotter reported a funnel cloud north of Fallon.

Hail, Churchill

When
July 21, 3:29 PM PST
Where
Churchill County, 2.62 mi NW of Fallon Arpt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.530, -118.780

A trained weather spotter located 4 miles north of Fallon reported nickel-sized hail.

Flash Flood, Washoe

When
July 21, 3:30 PM PST to 5:00 PM PST
Where
Washoe County, 10.5 mi NE of Harolds Trapshoot Sp to 10.38 mi NE of Harolds Trapshoot Sp
Cause
Heavy Rain
Property damage
$20,000
Reported by
NWS Employee
Coordinates
39.753, -119.604

A National Weather Service hydrologist reported flash flooding across Palomino Valley north of Reno. Approximately 0.75 to 1.50 inches of rain fell over the area between 4 and 5 pm PDT. Over 1 mile of Wilcox Ranch Road south of Basque Oven Road was washed out with much debris covering the road. Some area fences were damaged. Small hail accumulated 2 to 3 inches deep before it was washed away by the heavy rain.

Thunderstorm Wind, Churchill

When
July 21, 3:53 PM PST
Where
Churchill County, 0.69 mi S of La Hontan
Measured
61 kt (70 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
39.460, -119.070

A trained weather spotter reported that wind gusts estimated at 61 knots (70 mph) destroyed wire fencing near Lahontan Reservoir. One-half-inch-diameter hail also occurred with the thunderstorm.

Hail, Lyon

When
July 21, 4:14 PM PST
Where
Lyon County, 0.88 mi NW of Weed Hgts
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.990, -119.210

A trained weather spotter reported three-quarter-inch-diameter hail 3 miles WSW of Yerington Municipal Airport.

Funnel Cloud, Churchill

When
July 21, 5:25 PM PST to 5:28 PM PST
Where
Churchill County, 0.69 mi N of Fallon
Reported by
Trained Spotter
Coordinates
39.480, -118.780

A trained weather spotter reported a funnel cloud west of Fallon.

Hail, Churchill

When
July 21, 5:27 PM PST
Where
Churchill County, 0.69 mi N of Fallon
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.480, -118.780

A trained weather spotter in Fallon reported one-inch-diameter hail.

Hail, Churchill

When
July 21, 5:31 PM PST
Where
Churchill County, 0.69 mi N of Fallon
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
39.480, -118.780

A National Weather Service employee reported three-quarter-inch-diameter hail in Fallon.

Hail, Churchill

When
July 21, 5:34 PM PST
Where
Churchill County, 0.53 mi W of Fallon
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.470, -118.790

A trained weather spotter located 1 mile southwest of Fallon reported one-and-a-quarter-inch-diameter hail.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nevada in 2008Every state in 2008This day in weather historyWarnings in Nevada, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 122805, 122808, 122811, 122813, 122814, 122816, 122818, 136668, 122830, 136669, 122831, 122835, 122839, 122840, 122842, 122843, 122856, 122844.